# SDR DALA2024041204337

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CRACK INDICATION ON HOLE 3 OF THE SKIN UNDERNEATH THE HINGE FITTINGS LOCATED ON FWD CARGO DOOR SKIN. CORRECTIVE ACTION: REPAIRED PER ER/A 616466-14AD. (0288510)
